Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Spectral asymptotics for Toeplitz matrices generated by the Poisson-Charlier polynomials
HTML articles powered by AMS MathViewer

by Georgi E. Karadzhov PDF
Proc. Amer. Math. Soc. 114 (1992), 129-134 Request permission

Abstract:

A conjecture of Grenander and Szegö for the traces of Toeplitz matrices generated by the Poisson-Charlier polynomials is proved.
References
  • I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators, Translations of Mathematical Monographs, Vol. 18, American Mathematical Society, Providence, R.I., 1969. Translated from the Russian by A. Feinstein. MR 0246142
  • Ulf Grenander and Gabor Szegö, Tëplitsevy formy i ikh prilozheniya, Izdat. Inostr. Lit., Moscow, 1961 (Russian). Translated from the English by N. S. Landkof. MR 0130488
  • Victor Guillemin, Some classical theorems in spectral theory revisited, Seminar on Singularities of Solutions of Linear Partial Differential Equations (Inst. Adv. Study, Princeton, N.J., 1977/78) Ann. of Math. Stud., vol. 91, Princeton Univ. Press, Princeton, N.J., 1979, pp. 219–259. MR 547021
  • B. M. Levitan, Počti-periodičeskie funkcii, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1953 (Russian). MR 0060629
  • J. Meixner, Erzeugende Funktionen der Charlierschen Polynome, Math. Z. 44 (1939), no. 1, 531–535 (German). MR 1545784, DOI 10.1007/BF01210670
  • G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. vol. 23, Amer. Math. Soc., Providence, RI, 1959.
  • Harold Widom, Eigenvalue distribution theorems for certain homogeneous spaces, J. Functional Analysis 32 (1979), no. 2, 139–147. MR 534671, DOI 10.1016/0022-1236(79)90051-X
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47Bxx, 15-XX, 47Axx
  • Retrieve articles in all journals with MSC: 47Bxx, 15-XX, 47Axx
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 129-134
  • MSC: Primary 47Bxx; Secondary 15-XX, 47Axx
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1091185-0
  • MathSciNet review: 1091185